Diffusion Lattice Boltzmann scheme on a orthorhombic lattice

R.G.M. van der Sman, M.H. Ernst

    Research output: Contribution to journalArticleAcademicpeer-review

    26 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)203-217
    JournalJournal of Statistical Physics
    Volume94
    Issue number1-2
    Publication statusPublished - 1999

    Cite this

    van der Sman, R. G. M., & Ernst, M. H. (1999). Diffusion Lattice Boltzmann scheme on a orthorhombic lattice. Journal of Statistical Physics, 94(1-2), 203-217.